# SDR DALA2024040804140

- Difficulty date: April 3, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 90,199 hours, 41,884 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Frm 3
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3248 DISC: BURN MARK AT FR 3 LH FUSELAGE. C/A: REMOVED FASTENER REF A320 SRM 51-42-11(473292). PERFORMED BHEC ON REMOVED FASTENER HOLE. NO DEFECTS NOTED. REF A320 NTM 51-10- 01.(QC5350). INSTALLED PERMANENT REPAIR REF A320 SRM 53-11-11. (LP: 0276181)
